# SDR 07FDEA00132

- Difficulty date: January 18, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER TEE AND INTERCOSTAL ATTACHMENT HAS DOUBLE DRILLED/MISREPAIRED FASTENER HOLES AT BS 440, RBL 12, WL 208.  FABRICATED T CAP REPAIR BS 440 RBL 12, WL208 REF SRM 53-10-8 FIG 3 AND INTERCOSTAL   ATTACHMENT REF SRM 53-10-8 FIG 3.  REMOVED DAMAGED UPPER CHORD AND INTERCOSTAL ATTACHMENT REF SRM 53-10-8 FIG 3.   TREATED, PRIMED AND INSTALLED T CAP REPAIR AND INTERCOSTAL ATTACHMENT REF MM 51-20-21 PG 7,  MM 51-20-31 PG 7 AND SRM 53-10-8 FIG 3 AND SRM 51-30-2 PG 2.  CLASSIFIED AS A MAJOR REPAIR.
